about 5 months ago i started waking up sometime between 11:45- 2:30 with an upset stomach which within 5-10gave me diarehha and nausea followed by severe chills this whole episode lasts 45min-to ann hour and then is gone.it will happen every few weeks. the worst part is chills i cant stop them. im ahealthy person i eat very well i exercise dont smoke or drink. this all did start after a couple months of using a colon cleanser with senna. i didnt know that they wernt for long term use seeing i lost about 25lbs while i was using the cleanser. often now during the day ill get an upset after eating i will get an upset stomach and have to go to the bathroom and take some antacids to relive the feelings??? any ideas did i do some stomach damage or to my intestines with the use of senna?i have stopped but the symptoms still occur.
Welcome to the MedHelp forum!
The symptoms could be due to inflammatory bowel conditions such as ulcerative colitis, Crohn’s disease, Celiac disease (gluten intolerance), lactose intolerance or IBS or irritable bowel syndrome. Severe acidity with gastric reflux can also be a cause and so also hiatal hernia.
I would strongly recommend you to see a gastroenterologist (a specialist who looks after the diseases of our digestive system). It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.